MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR® NECK NEUTRAL LONG COBALT CHROME; HIP COMPONENT
Model Number PHAC1204
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, the patient bent over and felt a cracking sensation in his left hip and a sagging of his left leg.
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient bent over and felt a cracking sensation in his left hip and a sagging of his left leg.Additional information received on 12-20-2023: revision due to broken neck.Additional information received on 05-21-2024: bfarm sends the implant card with all the products.Non revised products: product id: prglha07 profemur® gladiator® ha stem w/ collar sz 7/ lot number: 1595955/ qty: 1.Product id: pha04614 rim-lock "a-class®" acetabular poly liner 0° size 36 group g/ lot number: 15460181567319/ qty: 1.Product id: pha06222 acetabular cup "procotyl® l" beaded coated s.62 group g/ lot number: 078587711/ qty: 1.

Brand Name
PROFEMUR® NECK NEUTRAL LONG COBALT CHROME
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key18573279
Report Number3010536692-2024-00040
Device Sequence Number7852778
Product Code JDL
UDI-Device IdentifierM684PHAC12041
UDI-PublicM684PHAC12041
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091423
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHAC1204
Device Catalogue NumberPHAC1204
Device Lot Number1588245
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/24/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale